# SDR SWAA2019052933151

- Difficulty date: April 30, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB STIFFENER CRACKED 64" OUTBOARD OF FUSELAGE AND 3RD STIFFENER AFT OF FORWARD EDGE.  REPAIRED STIFFENER OUTBOARD OF FUSELAGE IAW SRM.
